Skip to Content

Can I take my evening dose of lamictal in the afternoon instead?

Responses (1)

skii 22 Nov 2010

Yes,Are you a person who tolerates a drowsy effect?I can take any pill any time,my body just is that way.Now if that pill is making you really tired at night i wouldn't change the time.If it doesn't effect you then go ahead.There's nothing in the pharmacy drugs that list any kind of problem unless it makes you tired,blurred vision.

drr1024 23 Nov 2010

i decided to take the lamictal in the afternoon because it was keeping me awake at night. it's helping with the afternoon drowsiness from the zoloft. thank you for your answer!

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Does high doses of lamictal cause memory loss?

Posted 21 May 2010 1 answer

Lamictal (Lamotrigine) issues?

Posted 21 Jan 2013 6 answers

What if I miss a dose of lamictal or keppra?

Posted 11 Feb 2015 1 answer

Does Lamictal Affects Hormone Levels?

Posted 24 Aug 2015 2 answers

Lamictal alone for depression?

Posted 6 Jul 2016 6 answers